MAUDE Adverse Event Report: Abbott Medical Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Small Curl, 13F; Introducer, Catheter

Abbott Medical Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Small Curl, 13F; Introducer, Catheter
Model Number SI-1371-S
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a pulsed field ablation atrial fibrillation procedure, air was aspirated from the agilis 13f sheath upon insertion of the volt catheter.The catheter was removed and the agilis sheath was aspirated with no issue.A second attempt to insert the volt catheter was made, but the issue was not resolved.The sheath was exchanged for a second agilis 13f sheath, but upon insertion of the volt catheter, air was aspirated.An additional attempt was made to insert to the catheter, but the issue was not resolved.The volt catheter was exchanged, but the issue was not resolved.The sheath was exchanged for a third agilis 13f sheath, and the procedure was completed with no adverse consequences to the patient.

Brand Name
Agilis¿ NxT Steerable Introducer Dual-Reach¿ 71 cm Sheath, Small Curl, 13F
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Abbott Medical
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
Abbott Medical
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50885488
Report Number2182269-2026-00566
Device Sequence Number13438005
Product Code DYB
UDI-Device Identifier05415067050182
UDI-Public(01)05415067050182(10)11302160(17)290228
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSI-1371-S
Device Catalogue NumberSI-1371-S
Device Lot Number11302160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown